# SDR NACA201503160014

- Difficulty date: March 16, 2015
- Submitted: April 24, 2015
- Operation: Air carrier
- Aircraft: N360WA
- Make and model: Boeing 737301
- Aircraft serial: 23553
- Aircraft time: 54,330 hours, 40,265 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 6517685
- Condition: Gouged
- Location: Bs 348
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT FRAME, BS 348, OF THE L1 ORIFICE GOUGED. ASSESSED AND FOUND TO BE BEYOND LIMITS. ORIGINAL THICKNESS 0.080", REMAINING THICKNESS 0.043". MIN ALLOWABLE THICKNESS 0.072".  DURING INSPECTION FOUND THE AFT FRAME, BS348, OF THE L1 ORIFICE GOUGED.  ASSESSED AND FOUND TO BE BEYOND LIMITS. ORIGINAL THICKNESS 0.080", REMAINING THICKNESS 0.043". MIN ALLOWABLE THICKNESS 0.072". REPLACED FRAME WITH NEW. SRM 53-00-07.  REF DWG 65-17685, REV G. SRM 51-40-02, REV 105.  REF MCO 3044, WO 1350549 FOR ASSESSMENT. REF KFC MCO 3044, WO 1352835 FOR REPLACEMENT.
